×

On some new integral inequalities of Gronwall-Bellman-Pachpatte type. (English) Zbl 1220.26012

Summary: We establish new nonlinear integral inequalities of Gronwall-Bellman-Pachpatte type. These inequalities generalize some former famous inequalities and can be used as handy tools to study the qualitative as well as the quantitative properties of solutions of some nonlinear ordinary differential and integral equations. The purpose of this paper is to extend certain results which were proved by B. G. Pachpatte in [Inequalities for differential and integral equations. San Diego, CA: Academic Press (1998; Zbl 1032.26008)]. Some applications are also given to illustrate the usefulness of our results.

MSC:

26D15 Inequalities for sums, series and integrals

Citations:

Zbl 1032.26008
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bainov, D.; Simeonov, P., Integral inequalities and applications, (1992), Kluwer Academic Publishers New York · Zbl 0759.26012
[2] Bellman, R., The stability of solutions of linear differential equations, Duke math. J., 10, 643-647, (1943) · Zbl 0061.18502
[3] Byung-il, Kim, On some Gronwall type integral inequalities and their applications, Bull. Korean math. soc., 41, 3, 559-571, (2004) · Zbl 1076.26013
[4] El-Owaidy, H.; Ragab, A.A.; Abdeldaim, A., On some new integral inequalities of gronwall – bellman type, Appl. math. comput., 106, 289-303, (1999) · Zbl 1037.26011
[5] Gronwall, T.H., Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. math., 20, 292-296, (1919) · JFM 47.0399.02
[6] Hardy, G.H.; Littlewood, J.E.; Polya, G., Inequalities, (1952), Cambridge Univ. Press London New York · Zbl 0047.05302
[7] Pachpatte, B.G., A note on gronwall – bellman inequality, J. math. anal. appl., 44, 758-762, (1973) · Zbl 0274.45011
[8] Pachpatte, B.G., An integral inequality similar to Bellman bihari inequality, Bull. soc. math., 15, 7-12, (1974) · Zbl 0308.26007
[9] Pachpatte, B.G., On some integral inequalities similar to Bellman bihari inequalities, J. math. anal. appl., 49, 9, 794-802, (1975) · Zbl 0305.26009
[10] Pachpatte, B.G., A note on Gronwall type integral and integro differential inequalities, Tamkang J. math., 8, 10, 53-59, (1977) · Zbl 0371.26010
[11] Pachpatte, B.G., On some fundamental intergro differential and integral inequalities, An. sti. univ. al. I. cuza. lasi., 33, 11, 77-86, (1977) · Zbl 0379.26011
[12] Pachpatte, B.G., On some fundamental integro differential inequalities for differential equations, Chinese J. math., 6, 1, 17-23, (1978) · Zbl 0479.26015
[13] Pachpatte, B.G., On some new inequalities related to certain inequalities in the theory of differential equations, J. math. anal. appl., 189, 13, 128-144, (1995) · Zbl 0824.26010
[14] Pachpatte, B.G., Inequalities for differential and integral equations, (1998), Academic Press New York and London · Zbl 1032.26008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.